MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION OFFSET LONG; KNEE PROSTHESIS

ZIMMER BIOMET, INC. STEM EXTENSION OFFSET LONG; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information provided by the customer.Visual inspection of the returned product found that the product was not returned in the packaging.Visual evaluation of the returned device found no visible damage.Dhr was reviewed and no discrepancies were found.The condition of the device when it left zimmer biomet is unable to be determined as the product returned without the packaging.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a knee procedure, the product packaging was compromised and partially open.The surgeon used a different product to complete the surgery.There was no direct contact with the patient.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
STEM EXTENSION OFFSET LONG
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12056915
Report Number0001822565-2021-01725
Device Sequence Number4203111
Product Code JWH
UDI-Device Identifier00889024221567
UDI-Public(01)00889024221567(17)280331(10)63932074
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598802116
Device Lot Number63932074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1